Question regarding modafinil

Patient

Q: I have recently used modafinil 200 grams(for of counter use ) though i dont have any other side effects but after taking the first pill i have a mild sensation of itchiness in my hands after 7 hours so . i am not sure if its is just anxiety or should i be worried. i and my family see no visible rashes

Doctor

A:  
As there are no visible rashes over the body, your condition may not be an emergency. As you said, the cause for this itching may be psychological due to anxiety, but as we are not sure regarding the diagnosis, it is better to consult your doctor. Your doctor will decide whether it is a side effect and depending on the examination the medicine or the dosage might be changed. Please take care.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews